MAUDE Adverse Event Report: RELIGN CORPORATION SHAVER HANDPIECE ATCLV; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

RELIGN CORPORATION SHAVER HANDPIECE ATCLV; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number R10023
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
It was reported that during surgery the device threw sparks when coming into contact with other metal and then it stopped working.There was no patient impact or delay.Due diligence is complete and there is no additional information available.
 
Event or Problem Description
There is no additional information available regarding the event.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, and h11.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SHAVER HANDPIECE ATCLV
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer (Section G)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key21559377
Report Number0001526350-2025-00299
Device Sequence Number15745761
Product Code GEI
UDI-Device Identifier00859273007236
UDI-Public(01)00859273007236(11)220126
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K233493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberR10023
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown